# SDR 3EJA2025100901125

- Difficulty date: September 11, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605107
- Aircraft time: 10,512 hours, 7,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Zone 700
- Part time: 10,512 hours, 7,809 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/OFF WHEN GEAR SELECTED UP HYD PRESS LIGHT STAYED ON WITH GEAR UP.   REMOVED NOSE LANDING GEAR UPLOCK SWITCH (PN OFF: 65-430087, SN OFF: NSN), AND REPLACED WITH NEW NOSE LANDING GEAR UPLOCK SWITCH P/N ON: 65-430087.
